U.S. doctors online nowAsk doctors free
Singapore
A 20-year-old male asked:

Can i use dhatifen syrup alongside with mirtazapine ? the same doctor give me dhatifen and mirt ..

1 doctor answer2 doctors weighed in
Dr. William Lages
Rheumatology 68 years experience
Just be careful: Dhatifen is an antihistame and mirtazaprine is a seotonic antidepressant. Just be careful because both can cause drowsiness-you may not have a problem, but watch it after first using the two together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 2, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.